Author Index

A

  • Ameri, Reza ON FUZZY HYPERIDEALS OF $Gamma$-HYPERRINGS [Volume 6, Issue 2, 2009, Pages 47-59]
  • Asady, Babak THE PERCENTILES OF FUZZY NUMBERS AND THEIR APPLICATIONS [Volume 6, Issue 1, 2009, Pages 27-44]

B

  • Bakhshi, Mahmood T-FUZZY CONGRUENCES AND T-FUZZY FILTERS OF A BL-ALGEBRA [Volume 6, Issue 4, 2009, Pages 37-47]
  • Bakhshi, Mahmood SOME PROPERTIES OF T-FUZZY GENERALIZED SUBGROUPS [Volume 6, Issue 4, 2009, Pages 73-87]
  • Borzooei, Rajab Ali T-FUZZY CONGRUENCES AND T-FUZZY FILTERS OF A BL-ALGEBRA [Volume 6, Issue 4, 2009, Pages 37-47]
  • Borzooei, Rajab Ali SOME PROPERTIES OF T-FUZZY GENERALIZED SUBGROUPS [Volume 6, Issue 4, 2009, Pages 73-87]

C

  • Chowdhury, Goutam FUZZY TRANSPOSITION HYPERGROUPS [Volume 6, Issue 3, 2009, Pages 37-52]
  • Ciungu, Lavinia Corina DIRECTLY INDECOMPOSABLE RESIDUATED LATTICES [Volume 6, Issue 2, 2009, Pages 7-18]
  • Cristea, Irina FUZZY PSEUDOTOPOLOGICAL HYPERGROUPOIDS [Volume 6, Issue 4, 2009, Pages 11-19]

D

  • Davvaz, Bijan ON ($epsilon, epsilon ee q$)-FUZZY IDEALS OF BCI-ALGEBRAS [Volume 6, Issue 1, 2009, Pages 81-94]
  • Davvaz, Bijan FUZZY HYPERIDEALS IN TERNARY SEMIHYPERRINGS [Volume 6, Issue 4, 2009, Pages 21-36]
  • Dramalidis, Achilles FUZZY HV -SUBSTRUCTURES IN A TWO DIMENSIONAL EUCLIDEAN VECTOR SPACE [Volume 6, Issue 4, 2009, Pages 1-9]

H

  • Hassanpour, H. A NOTE ON EVALUATION OF FUZZY LINEAR REGRESSION MODELS BY COMPARING MEMBERSHIP FUNCTIONS [Volume 6, Issue 2, 2009, Pages 1-6]
  • Hedayati, Hossein ON FUZZY HYPERIDEALS OF $Gamma$-HYPERRINGS [Volume 6, Issue 2, 2009, Pages 47-59]
  • Horry, M. UNIFORM AND SEMI-UNIFORM TOPOLOGY ON GENERAL FUZZY AUTOMATA [Volume 6, Issue 2, 2009, Pages 19-29]
  • Horry, Mohammad HYPERGROUPS AND GENERAL FUZZY AUTOMATA [Volume 6, Issue 2, 2009, Pages 61-74]
  • Hoskova, Sarka FUZZY PSEUDOTOPOLOGICAL HYPERGROUPOIDS [Volume 6, Issue 4, 2009, Pages 11-19]
  • Huang, Han-Liang ROBUST $H_{infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH [Volume 6, Issue 1, 2009, Pages 1-14]

J

  • Jahan, Iffat EMBEDDING OF THE LATTICE OF IDEALS OF A RING INTO ITS LATTICE OF FUZZY IDEALS [Volume 6, Issue 3, 2009, Pages 65-71]
  • Javadian, Nikbakhsh FUZZY LINEAR PROGRAMMING WITH GRADES OF SATISFACTION IN CONSTRAINTS [Volume 6, Issue 3, 2009, Pages 17-35]
  • Jiang, Shen-Qing FUZZY BOUNDED SETS AND TOTALLY FUZZY BOUNDED SETS IN I-TOPOLOGICAL VECTOR SPACES [Volume 6, Issue 3, 2009, Pages 73-90]
  • Jun, Young Bae IDEALS OF PSEUDO MV-ALGEBRAS BASED ON VAGUE SET THEORY [Volume 6, Issue 2, 2009, Pages 31-45]
  • Jun, Young Bae APPLICATIONS OF SOFT SETS IN HILBERT ALGEBRAS [Volume 6, Issue 2, 2009, Pages 75-86]
  • Jun, Young Bae ABSORBENT ORDERED FILTERS AND THEIR FUZZIFICATIONS IN IMPLICATIVE SEMIGROUPS [Volume 6, Issue 1, 2009, Pages 45-61]
  • Jun, Young Bae ON ($epsilon, epsilon ee q$)-FUZZY IDEALS OF BCI-ALGEBRAS [Volume 6, Issue 1, 2009, Pages 81-94]
  • Jun, Young Bea Some types of $(in,ivq)$-interval-valued fuzzy ideals of BCI algebras [Volume 6, Issue 3, 2009, Pages 53-63]

M

  • Ma, Xueling. Some types of $(in,ivq)$-interval-valued fuzzy ideals of BCI algebras [Volume 6, Issue 3, 2009, Pages 53-63]
  • Maali, Yashar FUZZY LINEAR PROGRAMMING WITH GRADES OF SATISFACTION IN CONSTRAINTS [Volume 6, Issue 3, 2009, Pages 17-35]
  • Mahdavi-Amiri, Nezam FUZZY LINEAR PROGRAMMING WITH GRADES OF SATISFACTION IN CONSTRAINTS [Volume 6, Issue 3, 2009, Pages 17-35]
  • Malek, H. R. A NOTE ON EVALUATION OF FUZZY LINEAR REGRESSION MODELS BY COMPARING MEMBERSHIP FUNCTIONS [Volume 6, Issue 2, 2009, Pages 1-6]
  • Marimuthu, N. S. MINIMUM TIME SWING UP AND STABILIZATION OF ROTARY INVERTED PENDULUM USING PULSE STEP CONTROL [Volume 6, Issue 3, 2009, Pages 1-15]
  • Maturo, Antonio ON SOME STRUCTURES OF FUZZY NUMBERS [Volume 6, Issue 4, 2009, Pages 49-59]
  • Melba Mary, P MINIMUM TIME SWING UP AND STABILIZATION OF ROTARY INVERTED PENDULUM USING PULSE STEP CONTROL [Volume 6, Issue 3, 2009, Pages 1-15]
  • Molaee, A. ON FUZZY HYPERIDEALS OF $Gamma$-HYPERRINGS [Volume 6, Issue 2, 2009, Pages 47-59]

P

  • Park, Chul Hwan IDEALS OF PSEUDO MV-ALGEBRAS BASED ON VAGUE SET THEORY [Volume 6, Issue 2, 2009, Pages 31-45]
  • Park, Chul Hwan APPLICATIONS OF SOFT SETS IN HILBERT ALGEBRAS [Volume 6, Issue 2, 2009, Pages 75-86]
  • Park, Chul Hwan ABSORBENT ORDERED FILTERS AND THEIR FUZZIFICATIONS IN IMPLICATIVE SEMIGROUPS [Volume 6, Issue 1, 2009, Pages 45-61]
  • Pasha, Eynollah THE PERCENTILES OF FUZZY NUMBERS AND THEIR APPLICATIONS [Volume 6, Issue 1, 2009, Pages 27-44]
  • Prince Williams, D. R. ABSORBENT ORDERED FILTERS AND THEIR FUZZIFICATIONS IN IMPLICATIVE SEMIGROUPS [Volume 6, Issue 1, 2009, Pages 45-61]

S

  • Saiedifar, Abolfazl THE PERCENTILES OF FUZZY NUMBERS AND THEIR APPLICATIONS [Volume 6, Issue 1, 2009, Pages 27-44]
  • Shi, Fu-Gui ROBUST $H_{infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH [Volume 6, Issue 1, 2009, Pages 1-14]

V

  • Vougiouklis, Thomas FUZZY HV -SUBSTRUCTURES IN A TWO DIMENSIONAL EUCLIDEAN VECTOR SPACE [Volume 6, Issue 4, 2009, Pages 1-9]

Y

  • Yaghoobi, M. A. A NOTE ON EVALUATION OF FUZZY LINEAR REGRESSION MODELS BY COMPARING MEMBERSHIP FUNCTIONS [Volume 6, Issue 2, 2009, Pages 1-6]
  • Yan, Cong-hua FUZZY BOUNDED SETS AND TOTALLY FUZZY BOUNDED SETS IN I-TOPOLOGICAL VECTOR SPACES [Volume 6, Issue 3, 2009, Pages 73-90]
  • Yao, Wei ON L-FUZZIFYING CONVERGENCE SPACES [Volume 6, Issue 1, 2009, Pages 63-80]

Z

  • Zahedi, M. M. UNIFORM AND SEMI-UNIFORM TOPOLOGY ON GENERAL FUZZY AUTOMATA [Volume 6, Issue 2, 2009, Pages 19-29]
  • Zahedi, Mohammad Mehdi HYPERGROUPS AND GENERAL FUZZY AUTOMATA [Volume 6, Issue 2, 2009, Pages 61-74]
  • Zarghami, Mahdi COMBINING FUZZY QUANTIFIERS AND NEAT OPERATORS FOR SOFT COMPUTING [Volume 6, Issue 1, 2009, Pages 15-25]
  • Zhan, Jianming ON ($epsilon, epsilon ee q$)-FUZZY IDEALS OF BCI-ALGEBRAS [Volume 6, Issue 1, 2009, Pages 81-94]
  • Zhan, Jianming. Some types of $(in,ivq)$-interval-valued fuzzy ideals of BCI algebras [Volume 6, Issue 3, 2009, Pages 53-63]